# SDR ASAA2025020155874

- Difficulty date: February 1, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H TRANSITION HAS MULTIPLE SPOTS OF CORROSION FROM 727 - 767. GROUNDED - YES. REMOVED CORROSION ORIGINAL THICKNESS .040, REMOVED .040 , REMAINING .000. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-55-1A-2. REMOVED DAMAGED TRANSITION PANEL. FABRICATED NEW REPAIR PARTS USING BAC1496-377, PO:1108010.1. ALODINE, PRIMED AND INSTALLED IAW B737-800 SRM 53-00-53-2R-5.
